# SDR DALA14027046302

- Difficulty date: April 29, 2014
- Submitted: April 30, 2014
- Operation: Air carrier
- Aircraft: N662US
- Make and model: Boeing 747451
- Aircraft serial: 23720
- Aircraft time: 102,939 hours, 13,094 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND EXIT SIGN AFT OF R1 DOOR IN AISLE INOPERATIVE.   REPLACED FUSE NR 4 IN BATTRY PACK, M7918.  CHECKED GOOD IAW WDM 335141.
